# SDR AU000138

- Difficulty date: February 27, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: M233
- Condition: Contaminated
- Location: M/R Gearbox
- Part time: 4,409 cycles
- Component: M/R Gearbox
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR GEARBOX CHIP DETECTOR METAL CONTAMINATION.  THERE WAS NO METAL IN THE OIL FILTER.  INVESTIGATION FOUND THE CONTAMINATION TO BE WITHIN LIMITS AND FOLLOWING A GROUND RUN AND HOVER CHECKS, THE AIRCRAFT WAS RETURNED TO SERVICE.
